# SDR ABXR201006210004

- Difficulty date: June 21, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N54568
- Condition: Corroded
- Location: Bs 1466 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT THE FUSELAGE SKIN WAS BULGED AT STATION 1466, STRINGER 29L. DEFECT WAS FOUND TO BE CORROSION OF THE STRINGER AND INTERCOSTAL BETWEEN STA 1400 AND STA 1420. R & R STRINGER, FABRICATED INTERCOSTAL AND INSTALLED. ITEM WAS RETURNED TO SERVICE.
